Week 1 Side Effects 

I’m trying to keep track of when side effects show up during the cycle of Sutent.  I’m now on day 6 of 28.  

Earlier this week I noticed a slight burning sensation in my palms and bottoms of my feet, the beginning of hand foot syndrome.  Today it is much more noticeable, but it still hasn’t become a problem. I figure that by this time next week, I’ll be using urea cream a few times a day to help soothe it. 

I’m getting more fatigued. This afternoon I had no choice but to take a nap, and although I’m awake right now, I don’t have much energy.  Good thing I picked around the house earlier.  I can spend the rest of the day not feeling guilty about reading. 

I’ve started taking my daily pills a little earlier, because I’ve found that taking sutent at bedtime lead me to stay up late, waiting for my tummy to settle down. Now my stomach still has some issues, but it’s not keeping me up well past my bedtime.  Today I had my first bit of diarrhea, too. 

Also, after not menstruating  for much of the last year, (not at all between February and August), I’ve had my period begin a few days after starting this and the last cycle, with much heavier flow than normal.   I’m not thrilled by this, but if my periods follow the 6 week cycle of Stent, then that’s nice and regular without being as often as a normal cycle. 

Overall, I’m feeling good. My spirits remain high, as they’ve been since getting off of Inlyta, the devil drug. 

Advertisements

One thought on “Week 1 Side Effects 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s